政大機構典藏-National Chengchi University Institutional Repository(NCCUR):Item 140.119/100728
English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  全文笔数/总笔数 : 92429/122733 (75%)
造访人次 : 26439768      在线人数 : 282
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻
    政大機構典藏 > 商學院 > 企業管理學系 > 期刊論文 >  Item 140.119/100728


    请使用永久网址来引用或连结此文件: http://nccur.lib.nccu.edu.tw/handle/140.119/100728


    题名: Bayes credibility intervals for reliability of series systems with very reliable components
    作者: 唐揆
    Tang, J.;Tang, Kwei;Moskowitz, H.
    贡献者: 企管系
    日期: 1994-03
    上传时间: 2016-08-24 17:42:41 (UTC+8)
    摘要: An asymptotic expansion for the posterior Cdf of the reliability of series systems with very reliable components is obtained. This result allows us not only to calculate the Cdf easily but to estimate the magnitude of error when the infinite series expansion is truncated. Numerical results show that the asymptotic expansion converges very rapidly. Consequently, the computation of Bayes credibility intervals based on the truncated expansion is efficient and accurate.
    關聯: IEEE Transactions on Reliability, 43(1), 132-137
    数据类型: article
    DOI 連結: http://dx.doi.org/10.1109/24.285127
    DOI: 10.1109/24.285127
    显示于类别:[企業管理學系] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML408检视/开启


    在政大典藏中所有的数据项都受到原著作权保护.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈